ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 05-14-18, 12:58 PM
Paneross Paneross is offline
Newbie
 

Join Date: May 2018
Location: United States
Posts: 2
Thanks: 0
Thanked 1 Time in 1 Post
Paneross is on a distinguished road
Should I stop Vyvanse or get a lower dosage?

Hello all, I'll try to include as much information as I can. 31 Male, 5'4 (short guy)

I've been on Vyvanse for about 8 months now. Started at a very low dose and currently I'm on 50mg doses. Around the exact same time I began a new diet. I have cut out all added sugars (candy/sweets/desserts) and fast food. I still get natural sugars through fruit and carb intake. I was 195lbs

I began losing an average of 5lbs a month. I weigh myself once a week and it goes up/down around a pound at a time. Currently I hover around 135lbs so I've lost 60lbs since starting the diet and vyvanse. (I haven't cheated on the diet, not even once)

Now I've only been on the 50mg doses since January 2018, and around that time I started experiencing some symptoms. I began getting dry mouth intermittently, have to use my glasses more often, and the BIG issue; extreme coldness in my fingers. To the point I'd have to take a hot bath to get any type of relief. Now I've had cold feet my entire life and only recently in my fingers, now matter the temperature. It comes and goes but I experience it ofren.

I just had bloodwork/urine labs done and everything came back normal. Nothing stood out. I wanting to make sure the weight loss was from my effort and not another issues. So on paper I look normal, and now I need to try and solve these side effects;

Doctor said I should get off of the Vyvanse for a week or so and see if that makes an improvement. I want to, but now I'm concerned that I'll start packing on weight again after I've worked so hard to get where I'm at now. Can I cut back to taking it every other day instead by chance?

Any suggestions/comments?
Reply With Quote
The Following User Says Thank You to Paneross For This Useful Post:
aeon (05-14-18)
 

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse dosage hookem001 Vyvanse 0 02-11-16 07:04 PM
My Doctor won't increase my Vyvanse dosage. OddballRoberts General ADD Talk 9 01-29-16 01:00 AM
After 1.5 years of Vyvanse I'm unsure how or whether to continue, any help or advice? mnmat0 Vyvanse 12 09-29-14 07:55 AM
Just curious: dosage from vyvanse to generic dex ShhImSleeping Dexedrine/Dextrostat 0 02-15-14 04:08 PM
Ways to tell if your vyvanse dosage is too low lexicon1641 Vyvanse 1 06-12-13 03:10 AM


All times are GMT -4. The time now is 06:36 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums